# SDR CALA2009012800065

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 34,022 hours, 11,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 141A6186
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER LOCATED ON L-1 DOOR AFT UPPER CORNER BENT.  FABRICATED AND INSTALLED NEW DOUBLER PER ECRA 5210-01744.
